It is currently Sat Aug 19, 2017 2:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Started Sub yesterday
PostPosted: Tue Aug 02, 2011 1:34 pm 
Offline
New Poster
New Poster
User avatar

Joined: Tue Aug 02, 2011 10:06 am
Posts: 3
Location: Colorado
I had a 2000.00 dollar injection habit and started sub yesterday. When I got to the docs office I was in severe withdrawal and he put me on 4mgs waited an hour checked my symptoms, then dosed me another 4mgs, waited another hour, then dosed me another 4mgs and sent me home. I got home and from being there all day and a 2 hour drive away, i was literally exhausted so I took a nap and woke up feeling as bad as I did when I went in his office at 8:30 in the morning. So I called the doc and he told me to dose another 4mg and if I could not make it thru the night to do another 4mg. Well I slept thru the night due to the klonopin I take and clonodine for bp issues and made it to this morning and took the 8mg strip I was told to when I woke up.

Now, I am feeling very restless, craving horribly and my doc does not want me to dose again for another 12 hours. (from 7 this morning) so I cant dose till tonite.

I cant stand this feeling, I know it will probably get better but what can I do in the meantime without pulling my hair out. Still having withdrawal symptioms that I feel are severe, such as sweating, tremors, twitching, runny nose, irritability etc. I feel like I am going out of my mind. I was a pain patient for 7 years and have chronic pain issues as well. I am wondering if methadone would have been a better choice for me and a cheaper one even tho this is still cheaper than my habit... Any thoughts would be apppreciated. Thanks for listening.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 02, 2011 1:41 pm 
Offline
Average Poster
Average Poster

Joined: Tue Aug 02, 2011 1:38 pm
Posts: 6
You picked a good place to come for support. You are right, over time it gets better. Stick with it and please frequent the forum for any support you need. I am getting started right now as well and its been a roller coaster.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 02, 2011 2:02 pm 
Offline
New Poster
New Poster
User avatar

Joined: Tue Aug 02, 2011 10:06 am
Posts: 3
Location: Colorado
I just cant stand the cravings I am going through right now. Its awful. I am trying to do things around the house and keep my mind on other things but I just want to feel normal and I feel so far from it,....miles away from anything normal. I am going to put another call into the doc and tell him the symptoms I am having and how badly its driving me up a wall.

How are you feeling??? Nice to meet you btw.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Aug 05, 2011 7:37 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 26, 2011 12:34 pm
Posts: 27
Hi! I just got on Subs FROM 30 mil of Methadone big decision but I was stable for many years on meth, um 7 days actually is all it has been. since the switch I say give it time, the first 2-3 days OMG I didn't know what was going on. From withdrawal to Subs to feeling out of it. Now at only day 7 I feel more. Me. The dose has to get right, maybe you are not on enough that's a possibly and why it's good to keep calling the Doc screw it I would keep calling if you have questions, that's what he is there for. Give it time though, dont give up!


Top
 Profile  
 
PostPosted: Sat Aug 06, 2011 4:43 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Aug 05, 2011 2:10 pm
Posts: 16
Location: Tulsa, Oklahoma
Starting on a Sub program wednesday of next week. Opiate addict for 15 years had about 18 mos. clean thru NA. Relapsed.
Am I jumping for the frying pan into a fire by choosing the Suboxnone route to STOP the constant cravings, thoughts, you know the deal.
HELP and advice will be most welcome !


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 8:23 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
COOLGIRL - I wanted to check in with you and see how you're doing. It sounds like to me that you weren't put on a high enough dose. Did your doctor increase you and how are you feeling now? I hope you come back and update us.

okla51m - hi and welcome. You said you've been in active addiction for many years, including through relapses. I'd say that makes you an excellent candidate for suboxone treatment. It's most definitely NOT going from the frying pan into the fire. Most of us have said how going on suboxone helped to save our lives. Suboxone gave us addiction remission and allowed us time to basically get our shit together. Personally, I think, based on what little you've said, that you'll be pleased with your sub treatment. Feel free to start a new thread, introduce yourself, and ask as many questions as you need to.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 8:46 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Nov 22, 2010 11:47 am
Posts: 130
id say you werent on a high enough dose. its not precipitated withdrawals because that would have kicked in while you were still in the doctors office. so i would for sure ask your dr about upping your dose. some people adjust immedietly to the subs and others take several days or a week or two to adjust and stabilize on the subs. i know that i felt awesome he minute the subs kicked in but not everyone is the same and i have heard plenty of stories about people taking a while to get used to it. in terms of what you can do: stay hydrated, make sure your eating something, you have klonopin so that should help you, take baths for leg cramps, try to stay busy like you said you were doing. also if this continues you might want to see if your dr can prescribe you a mild muscle relaxer like flexoril which is non narcotic but really helps with pain. anyways, keep trying to take it to see how you feel because you will adjust to it and you will feel alot better.
oh and in terms of methadone: some people like it better but it does have potential for abuse wheras there is less potential in subs, i know that i have never felt high off of them. anyways, some people methadone does work better for but id say try to stick to the subs to make that work before switching.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group